# SDR 2017FA0000015

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: General aviation
- Aircraft: N698ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496375
- Aircraft time: 1,309 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,309 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12427
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,309 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD RUN ROUGH AT ALL POWER SETTINGS. AFTER INSPECTION FOUND THE NR 3 CYLINDER ON THE RT ENGINE CRACKED FROM THE TOP SPARK PLUG HOLE EXTENDING AROUND TO THE BOTTOM SPARK PLUG HOLE. CRACK IS VISIBLE FROM EXTERIOR AND INTERIOR OF CYLINDER ASSY.
